# SDR 08FDEA03457

- Difficulty date: August 17, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 53,317 hours, 8,828 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 862701
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN LDG GEAR WOULD NOT RETRACT ON FIRST ATTEMPT.  SLOWED TO <230KIAS AND RECYCLED GEAR.  2ND RETRACT ATTEMPT WAS SUCCESSFUL.  AS CREW BRIEF, DID NOT SEE SECONDARY MAIN LANDING GEAR INDICATION WHEN HAD NOT RETRACT.  ALSO THEY COULD NOT FEEL ACTUAL DRAG.  PERFORMED EXTERNAL VISUAL CK, FOUND NO DAMAGE AND NEED MORE T/S.  FOUND CLEARANCE ON RT LANDING GEAR UP AND LOCK SENSOR  OF 3.577MM (OUT OF LIMIT).  REMOVED AND REPLACED RT LANDING GEAR UP AND LOCK SENSOR PER MM 32-61-15-4 AND ADJUSTED CLEARANCE PER MM 32-61-15-5.  RT LANDING GEAR UP AND LOCK SENSOR R-T-S PASSED.  A/C OK FOR SERVICE.
